# SDR SWIA2020072751422

- Difficulty date: June 14, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE CENTER WING FRONT SPAR'S LOWER ANGLE IS CHAFED ON ITS UPPER SURFACE AT BL0.00.  BLENDED CENTER WING FRONT SPAR REF MHIRJ REO. WITHIN LIMITS.
